| Model Number |
EXPRESS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
03/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer was provided with a replacement device.Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that when the on/off button on their device is pressed the device does not appear to turn on.There is no response from the device and no audio prompts can be heard, despite its readiness indicator showing the ok icon.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio-control determined that the cause of the reported issue was that the on/off lid latch's rubber cushion had detached from the latch.Without the rubber cushion, the latch could not press against (and activate) the on/off dome switch on the charge-pak flex assembly.The customer was provided with a replacement device.
Event or Problem Description